# SDR UIEA2022022600175

- Difficulty date: March 3, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 95,894 hours
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: 146T56518
- Part serial: NSN
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN FLOOR STRUCTURE SEC 46 BETWEEN STA 1562 / 1582 - TWO LOCATIONS (LBL 88.5 AND RBL 88.5) UNION ANGLES WITH CRACK( CABIN FLOOR STRUCTURE WAS REPLACED )
